Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Headache, eye pain, swelling, antibiotics for sinus, diabetic

head hurts eyes hurt and swollen under my eyes also, just got off of antibiotics for sinus infection? Don t understand why I m not feeling better I m also a diabetic
Asked On : Sun, 18 Mar 2012
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dentist 's  Response
Thanks for choosing hcm forum,
The symptoms are associated with maxillary sinusitis.
Please do visit an ENT specialist and get a thorough evaluation done.
Take hot water for drinking.
Avoid cold food stuffs.
Avoid anxiety and stress.
Take complete course of medicines prescribed.
Physiotherapy can be done if required.
Take care.
Answered: Thu, 16 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor